# SDR 2022FA0000333

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: General aviation
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Engine: Ge CF680C2D1F
- Engine time: 76,735 hours, 14,931 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Disk
- Part number: 1999M84P02
- Part serial: BB089816
- Condition: Cracked
- Location: Zone 500
- Part time: 76,959 hours, 14,817 cycles
- Component: Turbo Fan Engin, Ge, CF680C2D1F
- Component part number: CF680C2D1F
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATION IN BORE A ZONE CORNER, AMPLITUDE 2020MV. GE ENGINE SHOP MANUAL (ESM) EVALUATION/REJECTION LIMIT IS 1500MV.
